# SDR DALA2023040302517

- Difficulty date: March 29, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N935DH
- Make and model: Boeing 737-9
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2694240) DURING INSPECTION FOUND PASSENGER CABIN FLOOR INTERCOSTAL STA 277-294.5. BL0, WL 208 CRACKED. REMOVED AND REPLACED CABIN FLOOR INTERCOSTAL STA 277-294.5 WL 208 BL0, IAW B737 SRM 51-40-02, B737 SRM 51-40-05 AND BOEING DWG # 141A5400.
